Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 381829, 9 pages
http://dx.doi.org/10.1155/2014/381829
Research Article

Determinants, Norms, and the Spread of Circulant Matrices with Tribonacci and Generalized Lucas Numbers

1Department of Mathematics, Linyi University, Linyi, Shandong 276000, China
2Department of Mathematics, Shandong Normal University, Ji’nan, Shandong 250014, China

Received 28 March 2014; Accepted 26 April 2014; Published 11 May 2014

Academic Editor: Tongxing Li

Copyright © 2014 Juan Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan Li, Zhaolin Jiang, and Fuliang Lu, “Determinants, Norms, and the Spread of Circulant Matrices with Tribonacci and Generalized Lucas Numbers,” Abstract and Applied Analysis, vol. 2014, Article ID 381829, 9 pages, 2014. https://doi.org/10.1155/2014/381829.